Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Suffering from amoebaiasis. Using ciprofloxacin, metronidazole. Alternative medication?

I am suffering from amoebaiasis for last four days . I am 36 yrs male ; body wt 70 kgs . Iam using tab Ciprofloxacin 500 mg only . I have strong allergy on Tinidazole / Metronidazole . what should be my alternative drugs for cure. Please suggest me.
Asked On : Sat, 29 Dec 2012
Answers:  1 Views:  223
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi bandow,
Welcome to healthcare Magic!
How were you able to know that it is Amebioasis. If proven by stool examination then you must get a proper treatment under the supervision of a qualified physician.
There are many drugs apart from tinidazole/metronidazole which are effective against amebiasis like Quiniodochlor, Diloxanide Furoate etc. to name a few.
The dose and regimen your clinician would know.
I do not agree with your choice of taking ciprofloxacin for amebiasis, you are harming yourself by self medication.
I hope the advise would be informative and useful for you.
Take Care!
Answered: Mon, 31 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor